# SDR USAA020390

- Difficulty date: October 4, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6962146
- Condition: Cracked
- Location: Fuselage
- Part time: 42,407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT - FOUND STIFFENER ANGLE CRACKED 1 INCH LONG, VERTICAL STIFFENER MLG W/W FORWARD BULKHEAD CENTER LINE STATION 663.  FABRICATED AND INSTALLED 2 REPAIR STRAPS AND ATTACH ANGLE IAW EA 75025.  (M)
